# SDR C2XA03CL161

- Difficulty date: September 6, 2003
- Submitted: September 8, 2003
- Operation: Air carrier
- Aircraft: N14925
- Make and model: Emb EMB-145ER
- Aircraft serial: 145004
- System (JASC): 5220 · Emergency Exits
- Part: Shroud
- Part number: 7137021504
- Condition: Loose
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING A 1A INSPECTION MAINTENANCE REPORTED THAT THE RIGHT HAND EMERGENCY EXIT WOULD NOT OPEN IT WAS BLOCKED AT THE TOP BY A SIDEWALL PANEL.  MAINTENANCE RESECURED SIDEWALL PANEL AND ALL OPERATIONAL CHECKS WERE GOOD.
